# SDR I5EA201711270001

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 50,366 hours, 33,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 3765615962
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT IN CABIN. REMOVED AND REPLACED BATTERY POWER SUPPLIES AT STA 960R, S/N 37656, AND STA. 969L, S/N 15962. OPERATIONAL TEST GOOD IAW AMM 33-51-51.
